sito in aggiornamento
Responsabile scientifico: Prof. Michele Di Cristo
   Home page  Servizi bibliotecari di Ateneo  Risorse elettroniche di Ateneo  Accesso da remoto  Area login  Collezioni digitali di Dipartimento
 
 
 Biblioteca
 Contatti
 Regolamento della Biblioteca
 Patrimonio


 Servizi per gli utenti
 Consultazione
 Prestito
 Prestito intersistemico
Prestito interbibliotecario
 Richiesta articoli con NILDE
 Assistenza bibliografica
 Proposte di acquisto
 Collezioni Digitali: istruzioni per gli autori


 Servizi per le Biblioteche
 Prestito intersistemico
Prestito interbibliotecario
 Fornitura di articoli in copia


  
CodiceQDD215
TitoloThe sharp maximal function approach to L^p estimates for operators structured on Hörmander's vector fields
Data2015-11-11
Autore/iBramanti, M.; Toschi, M.
LinkDownload full text
AbstractWe consider a nonvariational degenerate elliptic operator structured on a system of left invariant, 1-homogeneous, Hörmander's vector fields on a Carnot group in R^n, where the matrix of coefficients is symmetric, uniformly positive on a bounded domain of R^n and the coefficients are bounded, measurable and locally VMO in the domain. We give a new proof of the interior L^p estimates on the second order derivatives with respect to the vector fields, first proved by Bramanti-Brandolini in [Rend. Sem. Mat. dell'Univ. e del Politec. di Torino, Vol. 58, 4 (2000), 389-433], extending to this context Krylov' technique, introduced in [Comm. in P.D.E.s, 32 (2007), 453-475], consisting in estimating the sharp maximal function of the second order derivatives.

Dipartimento di Matematica